# SDR IPXA2014052383033

- Difficulty date: April 24, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 13,895 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, LT WING STRINGER 15 CRACKED NEAR XORS 433.  REPAIRED STRINGER XORS 433-455 IAW SRM 57-20-03, REPAIR 3, FIG 201, EA 011-5710-01-A5305 REV IR AND EO 5710-54418-A.
